Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for diarrhea and digestion

Answered by
Dr.
Dr. Mahesh Kumar T S

Dentist, Oral and Maxillofacial Surgery

Practicing since :2007

Answered : 3346 Questions

default
Posted on Thu, 18 Feb 2016 in Digestion and Bowels
Question: what causes blisters in mouth?

bad problems with digestion...can't keep food in stomach; constant diarrhea.

thanks.
doctor
Answered by Dr. Mahesh Kumar T S 1 hour later
Brief Answer:
Herpes infection, pemphigus, topical steroids, bacterial infection

Detailed Answer:
Thanks for your query. I have gone through your query.
As far as the blisters in the mouth is concerned, I have two possibilities.
It can be secondary to herpes virus infection leading to herpetic gingivostomatitis. The other possible cause can be because of pemphigus or bullous pemphigoid.
Nothing to be panic, consult a oral physician and get it evaluated. Mean while you can take a course of topical steroids like triamcinolone acetonide. For the pain you can take topical analgesics like choline salicylate. Do saline gargling.
Regarding your stomach upset, it can be because of bacterial infection or gastritis. You need to consult a gastroenterologist and get it evaluated. The drugs you are taking food can be an antacid for gastritis. Go for a colonoscopy and get the dignosis confirmed.
These are the possible diagnosis and treatment plan based on the description of your problem provided by you. If you can upload the images of the blisters or the lesion, I can give you exact diagnosis and treatment plan. Please do follow up so that I can assist you better.
I hope I have answered your query. If any queries are there reply me back. Take care.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Procedures

Recent questions on  Triamcinolone acetonide

doctor1 MD

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the...

doctor1 MD

Over the last year or so I've noticed a rash under the arms. Predominately under the left arm. It is black in color but does not itch. I am...

doctor1 MD

I was directed by a doctor to use TRIAMCINOLONE ACETONIDE OINTMENT 0.1% on a dry scally area on my ankle and it basically burnt the area such that...

doctor1 MD

Hello, I think I have three spots of ring worn on my head. I have been to the Dr and he gave me Triamcinolone Acetonide Lotion, USP 0.1% ..... He...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until...